# SDR CA130620011

- Difficulty date: June 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 41,130 hours
- Engine: Pwa PT6A50
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON START OF NR 4 ENGINE AT CDK2, ENGINE OIL WAS OBSERVED EXITING FROM THE ENGINE BREATHER OVERBOARD VENT, COMPRESSOR DRAIN AND GAS GENERATOR DRAIN.  THE START WAS ABORTED AND MAINTENANCE WAS CONTACTED.  ON INSPECTION THE ENGINE WAS DETERMINED TO BE UNSERVICEABLE, A 3 ENGINE FERRY FLIGHT WAS CONDUCTED TO FACILITATE ENGINE REPLACEMENT.  THERE WERE NO INDICATIONS ON THE PREVIOUS FLIGHT OF ANY ISSUES WITH THE NR 4 ENGINE, PC-E 86407, TSO: 4376.3, CSO:7280.
